# SDR DL72W982475

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545902
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 720A-720B, STRINGER 27R-28R.  REPAIR FOR CORROSION CUTOUT.  THE FUSLAGE SKIN WAS FOUND CORRODED BETWEEN FS 720A AND FS 720B BETWEEN STRINGERS 27R AND 28R.  THE CORROSION WAS REMOVED WITH A 3 BY 3.75 CUTOUT AND A 7.5 BY 3 CUTOUT.  THE CUTOUTS WERE REPAIRED WITH A SINGLE EXTERNAL ALUMINUM DOUBLER PER ER/A 366104-14, REV A.
